Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mattp8498

Around the mouth...

Recommended Posts

Since going on the regimen basically I've had no problems except on place...the corners of my mouth. But they really aren't the usual red or pinkish zit they are a bunch of very small zits the same color as the skin that on occasion do turn red and get a little bigger but mainly they stay very small and flesh color. So my problem is from far I look fine but up close they are sorta noticable. Has anyone else had these and how did they get rid of them because they've been there for ever and aren't responding to the BP. Thanks a lot.

Share this post


Link to post
Share on other sites

Yes, I used to have it. It was because of the chap-stick I have had widely used to prevent my lips from irritating by BP treatment and post-accutane treatment. Chap-stick are very greasy and I guess it's highly comedogenic.

If you use chap-stick, try not to spread over the lips. Your problem must then leave...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×